# SDR UALA2010090703274

- Difficulty date: September 5, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 38,885 hours, 10,275 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 124
- Condition: Faulty
- Location: Position Lt
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTED PNEU HEALTH CHECK ON NR 1 & 2 ENGINES.  PRV FAILED.  INSTALLED NEW VALVE.  ALSO ACCOMPLISHED PNEUMATIC HEALTH CHECK ON NEW PRV IAW MM.  TEST IS GOOD.  NR 2 ENG PRSOV FAILED PNEUMATIC HEALTH CHECK.  REPLACED NR 2 PRSOV IAW MM, TESTS OK, NO LEAKS.
